Childhood Diseases

Question
Posted by: Olo | 2012-05-25

Q.

stoping medication

Hi Doc
My 14 month old daughter was diagnosed with (SVT) supra ventricular thycadicular when she was two days old she has been taking sotahexal for it ever since she is currently taking 20mg in the evening the cardiologist suggested that we stop giving her medication altogether.
Can you please advise I cannot post a question to the cardiologist.

Expert's Reply

A.

Paediatrician

This medicine should not just be stopped abruptly. The dose needs to be reduced over a period of 2 weeks. It would be best to reduce your daughter's dose of Sotohexal to 10mg in the evening for week and then if it is possible to do so, to give her 5mg in the evening for a week. After that the Sotohexal can be stopped.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.